UM

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
A test for equality of two distributions via jackknife empirical likelihood and characteristic functions Journal article
Computational Statistics and Data Analysis, 2015,Volume: 92,Page: 97-114
Authors:  Liu Z.;  Xia X.;  Zhou W.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/14
Characteristic Function  Equality Of Distributions  Jackknife Empirical Likelihood  Normal Limit  Two-sample Test